MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER; STABILIZER, HEART
Model Number OM-9000Z
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure using acrobat suv stabilizer system.They turned the handle but could not fix it.No problem using spare om-9000z.No health hazard to patient.
 
Additional Manufacturer Narrative
Trackwise id (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Additional Manufacturer Narrative
Trackwise #(b)(4).The investigation has been started since the complaint was received, and the following contents has been conducted: 1.Analysis of production: the dhr of the reported lot 3000230295 has been reviewed.No non-conformity indicating the reported failure is observed.All the products had been performed 100% mechanical function test during production.They all passed the function test, which demonstrate the knob can be tightened and flexlink arm can be tightened.2.Trend analysis: in the last 12 months, the occurrence rate is approx.0.028% which is under anticipated occurrence rate.3.Device was not received for evaluation, based on the investigation, there¿s no deficiency identified from production relevant to the ¿knob difficult/ unable to tighten-arm does not lock¿ issue prior to this complaint.It is not indicated that it is the production problem, and also not indicated a manufacturing defect caused or contributed to the reported failure during the investigation.Since the event occurred during the use of the device and the procedural operation is unavailable for review, and the device is not available for evaluation, the specific root cause cannot be determined.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT SUV STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key16823837
Report Number2242352-2023-00329
Device Sequence Number20549945
Product Code MWS
UDI-Device Identifier00607567900004
UDI-Public00607567900004
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2024
Device Model NumberOM-9000Z
Device Catalogue NumberOM-9000Z
Device Lot Number3000230295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer09/20/2023
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown